Join us for our inaugural user group session with a stellar line-up is speakers including David James the director of engineering for Configuration Manager at Microsoft and Michael Niehaus.
Session 1: Cody Mathias, Andrew Jimenez, and Justin Chalfant
· Time: 8 AM PDT, 11 AM EDT, 4 PM (GMT + 1)
· Length: 75 Minutes
· Agenda: Introductions and Configuration Items in Configuration Manager
Session 2: David James
· Time: 9:15 AM PDT, 12:15 PM EDT, 5:15 PM (GMT + 1)
· Length: 90 Minutes
· Agenda: Q&A with David James
Session 3: Michael Niehaus
· Time: 10:45 AM PDT, 1:45 PM EDT, 6:45 PM (GMT + 1)
· Length: 60 Minutes
· Agenda: Autopilot and Intune
Looking forward to see what DJammer has to say.
Djam always has interesting topics and dicussions in his sessions! I’m also looking forward to it.
Thanks for sharing Justin, looking forward to it.
I know this question is lame. When are we getting dark mode console? 🙂
Will the sessions be recorded and made available online? The start time is 1am for us folks in Australia!
We plan to add it here https://www.youtube.com/playlist?list=PLlbnpTGUMlnX4WfNxP3HzRPwzjS9EiL7y
Was thinking the same! (in Aus too). Looking forward to the video. Just sumbled across this page and It appears I am too late to register 🙁
It should go live on YouTube tomorrow at 8 AM MDT.
Just got a message on my phone saying the event was about to start.
It seems to be a bug in the software. You can ignore this, we had disabled the 24 hour before text message, but seems like it still went out.